# SDR DALA2025032302157

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 77,289 hours, 36,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: DURING SVC FOUND CABIN EMERGENGY LIGHTS AT ROWS 24-25, 28-29 AND 30. INOP. C/A: PER A320 AMM 33-51. R/R POWER UNIT BATTERY PACK AT 11WL. OPS CHECK GOOD. OK FOR SVC. (LP: 7215020)
